# SDR NSVA96001

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224TH
- Make and model: Saab 340B
- Aircraft serial: 340B224
- Engine: Ge CT79B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Inlet Guide Vane
- Condition: Misrigged
- Location: Rt Engine
- Part time: 9,771 hours
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE EXPERIENCED A COMPRESSOR STALL SHORTLY AFTER TAKEOFF.  ITT REACHED 1023 DEGREES FOR 4 SECONDS.  ENGINE WAS SHUT DOWN AND THE AIRCRAFT RETURNED TO GATE.  THE CAUSE OF THE REPORTED IN FLIGHT SHUTDOWN WAS SEVERE MISRIGGING OF THE INLET GUIDE VANES.  THIS MISRIGGING CAUSED A SEVERE COMPRESSOR STALL AND RESULTANT ENGINE SHUTDOWN AND OVERTEMPERATURE.  (M)
